# SDR SWAA2023020186624

- Difficulty date: December 30, 2022
- Submitted: February 2, 2023
- Operation: Air carrier
- Aircraft: N213WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34217
- Aircraft time: 58,853 hours, 35,162 cycles
- System (JASC): 5714 · Wing, Center Box
- Part: Bracket
- Part number: NOTENTERED
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER CENTER WING L/H A/C BAY STA 540 CROSS-OVER DUCT I/B SUPPORT BRACKET CRACKED MKD DOT<[01] REMOVED LOWER CENTER WING L/H A/C BAY CROSS OVER DUCT I/B SUPPORT BRACKET RED BOEING 737 ARM 51-40-02-0G-0;[02] VERIFIED STEP #1.;[03] OK TO INSTALL NEW SUPPORT BRACKET.;[04] INSTALLED NEW SUPPORT BRACKET RED BOEING 737 SRM 51-40-02-0G-0;[05] VERIFIED STEP #4.
